# SDR DALA2016021901307

- Difficulty date: February 18, 2016
- Submitted: February 22, 2016
- Operation: Air carrier
- Aircraft: N948DL
- Make and model: Doug MD-88
- Aircraft serial: 49879
- Aircraft time: 68,570 hours, 51,482 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS LOUD HISSING & SQUEAL IN FLIGHT 1L DOOR.  FOUND APPROXIMATELY 2" SPLIT IN LOWER FWD CORNER OF 1L DOOR.  ACFT PRESSURIZED TO 4PSI.  REMOVED L1 DOOR IAW AMM 52-11. INSTALLED AND ADJUSTED DOOR IAW AMM 52-11-00.  SLIDE INSTALLED ON CARD 2561-4964.
